# SDR CA120306007

- Difficulty date: March 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 97,039 hours
- Engine: Ge CF680C2B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) FLIGHT CREW REPORTED ON APPROACH WHILE EXTENDING THE FLAPS FROM 15 TO 20 THEY WERE PROMPTED WITH A FLAP DISAGREE MESSAGE.  THE CREW EXECUTED A GO-AROUND AND LANDED WITHOUT ISSUE ON THE SECOND APPROACH.  ALT FLAPS RESET FLAPS INSPECTED, NO FAULTS FOUND FLAPS OPERATED SEVERAL TIMES NO FAULTS CONSIDERED SERVICABLE.
